# SDR AALA200801264

- Difficulty date: May 9, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Part serial: P2942C
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T1928/09MAY - NUMBER ONE ENGINE START VALVE INDICATION ILLUMINATED.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED START VALVE FOR NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
